2 doctors weighed in:

Can Kenalog (triamcinolone) cause secondary infection of the bladder or kidneys, if given as an injection for a torn rotator cuff, although Kenalog (triamcinolone) is listed an anaph?

2 doctors weighed in
Dr. John Goldman
Internal Medicine - Rheumatology
1 doctor agrees

In brief: Unlikely

Kenalog (triamcinolone) is a corticosteroid and systemic corticosteoids can increase the risk of infections.
That being said we need to know more about your general health to answer your question. It is unlikely the injection you had is related to your kidney infection. This is something you can discuss with your physician.

In brief: Unlikely

Kenalog (triamcinolone) is a corticosteroid and systemic corticosteoids can increase the risk of infections.
That being said we need to know more about your general health to answer your question. It is unlikely the injection you had is related to your kidney infection. This is something you can discuss with your physician.
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
29 years in practice
491K people helped
Continue
100,000 doctors available